# SDR DALA2018091705637

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 12,539 hours, 4,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DISLODGED AND GIRT BAR STUCK UNDER DOOR. REINSTALLED 2L SLIDE PACK IAW AMM 25-66-01. INSPECTED DOOR AND SEAL AREA. NO DAMAGE FOUND. OK FOR SERVICE.
